# SDR ASAA0410297

- Difficulty date: June 21, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573741
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FUSELAGE OUTER SKIN CRACKED.  REPAIRED CRACK AT CAPTAIN'S C-D WINDOW LOWER FORWARD CORNER BS 204.5.  (M)
